MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HS1 DEFIBRILLATOR TRAD. CHINESE EXCHANGE; AED

PHILIPS NORTH AMERICA LLC HS1 DEFIBRILLATOR TRAD. CHINESE EXCHANGE; AED
Model Number M5066A
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the device shock button may not be functioning as expected.

Brand Name
HS1 DEFIBRILLATOR TRAD. CHINESE EXCHANGE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
dana tackett
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key15889804
Report Number3030677-2022-05409
Device Sequence Number5218580
Product Code MKJ
UDI-Device Identifier00884838049130
UDI-Public00884838049130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM5066A
Device Catalogue Number453564194251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown